Items where Author is "Azroul, Elhoussine"
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.
Yazough, C. and Azroul, Elhoussine and Redwane, H. (2013) Existence of solutions for some nonlinear elliptic unilateral problems with measure data. Electronic Journal of Qualitative Theory of Differential Equations, 2013 (43). pp. 1-21. ISSN 1417-3875
Aharouch, L. and Azroul, Elhoussine and Benkirane, A. (2006) Quasilinear degenerated equations with $L^1$ datum and without coercivity in perturbation terms. Electronic Journal of Qualitative Theory of Differential Equations, 2006 (19). pp. 1-18. ISSN 1417-3875